Optimal stopping and stochastic control differential games for jump diffusions

Oksendal, Bernt, Oeksendal, Bernt, Baghery, Fouzia, Haadem, Sven, Øksendal, Bernt, Turpin, Isabelle . International Journal of Stochastic Modelling and Applications 2013. 85 (1) :85-97

Locate this article in:

Bibtex

@article{CIS-268790,
  Author = {Oksendal, Bernt and Oeksendal, Bernt and Baghery, Fouzia and Haadem, Sven and Øksendal, Bernt and Turpin, Isabelle},
  Title = {Optimal stopping and stochastic control differential games for jump diffusions},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {1},
  Year = {2013},
  Pages = {85--97},
  Keywords = {Generalized gamma distribution, Threshold model, Duration model, Markov Chain Monte Carlo method, autoregressive conditional durational model, diurnal pattern, price change, stochastic differential games, optimal resource extraction in a worst-case scenario, risk minimizing portfolios}
}

Similar articles